# SDR CA120517005

- Difficulty date: May 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Wire Harness
- Part number: AWACSUP09062D
- Condition: Failed
- Location: Anti Skid
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW OBSERVED AN ANTI-SKID INBD CAUTION MESSAGE ON THE ENGINE INDICATION AND CREW ALERTING SYSTEM, EICAS.  AFTER LANDING GEAR RETRACTION, THE MESSAGE EXTINGUISHED.  THE CREW COMPLETED QRH ITEMS AND THEN CONTACTED THE COMPANY DISPATCH AND MAINTENANCE DEPARTMENTS.  IT WAS DETERMINED THAT SUFFICIENT RUNWAY WAS AVAILABLE AT DESTINATION AND THEREFORE THERE WAS NO NEED TO DIVERT OR TURN BACK.  ON ARRIVAL, APPROXIMATELY 15 NAUTICAL MILES NORTHWEST OF THE AIRPORT, THE CREW  CONTACTED AIR TRAFFIC CONTROL, DECLARED AN EMERGENCY, AND THEN BRIEFED THE PASSENGERS.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT, WITH THE ACFT RESCUE AND FIRE FIGHTING SERVICE, ARFF STANDING BY.  AS THE AIRCRAFT EXITED THE RUNWAY, THE FLIGHT CREW INFORMED THE TOWER THAT THEY NO LONGER REQUIRED ARFF AND TAXIED TO THE GATE.
